# SDR TSAA0731036

- Difficulty date: June 25, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 52,440 hours, 57,804 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Accessory Unit
- Part number: 655280726
- Part serial: D00322
- Condition: Failed
- Location: Le Flap/Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NON-ETOPS FLIGHT 226 HNL-OGG - WHEN THE CREW APPLIED TAKEOFF POWER, THE CONFIGURATION WARNING HORN SOUNDED.  CREW ABORTED TAKE OFF AT 60 KNOTS INDICATED AIRSPEED.  CREW RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP SLAT LEADING EDGE POSITION INDICATOR ACCESSORY UNIT.  CONFIGURATION WARNING SYSTEM OPERATIONAL CHECK OK PER AMM 31-26-0.  AIRCRAFT WAS RETURNED TO SERVICE.
